# SDR SWAA032232

- Difficulty date: October 10, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 67,764 hours, 58,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS SECTION MISSING AT ROW 15.  INSTALLED EEPLS SECTION PER MM.
